What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 25, 8:48 PM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 25, 8:48 PM CST, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
948 PM CDT Fri Jun 25 2021
...Updated Aviation Forecast Discussion...
.DISCUSSION...
Issued at 356 PM CDT Fri Jun 25 2021
Tonight...
Thunderstorm chances continue again tonight. Some severe storms
are possible with good chances for continued heavy rain
especially in our southern counties where a flash flood watch
remains.
Mid/upper level shortwave energy continues to move northeast toward
the region this afternoon. A few notable boundaries extend across
the area as well per latest surface analysis and satellite loop. The
first boundary extends from southwestern Nebraska northeastward into
northeastern Nebraska and into northwest Iowa. A secondary boundary
extends east/west across portions of northeast Kansas. The first
focus for our area will be along the northern boundary where a few
isolated storms have developed but remain rather weak yet this
afternoon as we await incoming upper level support for more
organized convection. Once this occurs, large hail and damaging
winds will be the primary hazards. Convection will continue to
develop and become more organized across eastern Kansas this
afternoon/evening as well and spread northward before eventually
merging into the southward moving northern convection. Heavy rain
will be a threat as we continue through the night with continued
high PW's well over normal for this time of the year. With
Thursday's heavy convection dropping +5 inches of rainfall across
portions of southeast Nebraska, will keep flash flood watch in
place as flooding continues in some of these areas.
Saturday...
Scattered convection will likely continue into the morning hours
with lingering showers and cloud cover throughout the day and
possibly into the evening. Highs should max out in the upper 70s to
low 80s.
Remainder of forecast...
Intermittent chances for showers and thunderstorms will continue
through the week with near normal temperatures as an upper level
trough digs across the northern/central Plains.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 947 PM CDT Fri Jun 25 2021
Showers and storms continue to move through the area this
evening, impacting all TAF sites. Have seen MVFR to IFR conditions
as storms move through. Winds have generally remained 30 kts or
lower, but some stronger 40 kt gusts aren't out of the question.
Strongest storms should exit east before midnight, but guidance
suggests spotty showers and storms linger into Saturday along with
MVFR ceilings for KOMA and KLNK. However, low confidence in
forecast for Saturday, so going with VCSH mention for now.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flash Flood Watch until 7 AM CDT Saturday for NEZ066>068-078-
088>093.
IA...Flash Flood Watch until 7 AM CDT Saturday for IAZ090-091.
&&
DISCUSSION...Kern
AVIATION...CAHazardous weather outlook, Jun 25, 3:02 PM CST, 6 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
402 PM CDT Fri Jun 25 2021
IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>091-261115-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-
402 PM CDT Fri Jun 25 2021
This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.
.DAY ONE...Tonight and Saturday
Scattered thunderstorms, some possibly severe, are expected this evening
with the strongest storms remaining south of a line from Columbus
to Nebraska City. The primary hazards will be hail, strong wind
gusts and heavy rain leading to flash flooding across southeast
Nebraska and extreme southeast Iowa. Rain amounts between 1 to 1.5
inches are expected with locally higher amounts.
.DAYS TWO THROUGH SEVEN...Saturday night through Friday
Periodic non-severe storm chances will exist this weekend into
early next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed but storm and heavy rain
reports are appreciated.
NEZ092-093-261115-
Pawnee-Richardson-
402 PM CDT Fri Jun 25 2021
This Hazardous Weather Outlook is for portions of southeast
Nebraska.
.DAY ONE...Tonight and Saturday
The area remains in a Flash Flood Watch due to recent heavy
rainfall and potential for additional rain. Rain last night led
to flooding in portions of Pawnee and Richardson counties.
Scattered thunderstorms, some possibly severe, are expected this
afternoon and evening with the strongest storms remaining south of
a line from Columbus to Nebraska City. The primary hazards will
be hail,strong wind gusts and heavy rain leading to flash
flooding across southeast Nebraska. Rain amounts between 1 to 1.5
inches are expected with locally higher amounts.
.DAYS TWO THROUGH SEVEN...Saturday night through Friday
Periodic non-severe storm chances will exist this weekend into
early next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed but storm and heavy rain
reports are appreciated.
In the hours before
Special weather statement, Jun 25, 5:39 PM CST, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
639 PM CDT Fri Jun 25 2021
NEZ030-260030-
Boone NE-
639 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 730 PM CDT...
At 639 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Bartlett to Spalding to 5 miles
west of Wolbach. Movement was east at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Albion, St. Edward, Cedar Rapids, Petersburg, Primrose, Loretto and
The Highway 14 And 56 Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Nebraska.
LAT...LON 4191 9830 4192 9825 4190 9786 4155 9785
4153 9786 4153 9788 4151 9789 4151 9804
4150 9804 4150 9809 4148 9810 4148 9829
TIME...MOT...LOC 2339Z 270DEG 22KT 4185 9844 4167 9838 4139 9850
DerganSpecial weather statement, Jun 25, 8:29 PM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
929 PM CDT Fri Jun 25 2021
NEZ051-065-066-260315-
Saunders NE-Seward NE-Lancaster NE-
929 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR LANCASTER...EAST CENTRAL SEWARD
AND SOUTHWESTERN SAUNDERS COUNTIES UNTIL 1015 PM CDT...
At 926 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Valparaiso to 9 miles east of Garland to 4
miles northeast of Pleasant Dale. Movement was east at 30 mph.
Wind gusts of 50 to 55 mph will be possible with these storms as
they move through the Lincoln Metro area.
Locations impacted include...
Lincoln, Waverly, Hickman, Valparaiso, Pleasant Dale, Ceresco,
Malcolm, Roca, Denton, Raymond, Davey, Branched Oak State Recreation
Area, Pawnee State Recreation Area, Wagon Train State Recreation
Area and Conestoga State Recreation Area.
This includes Interstate 80 in Nebraska between mile markers 388 and
412.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4077 9701 4100 9689 4110 9690 4103 9651
4083 9646 4061 9658
TIME...MOT...LOC 0226Z 287DEG 24KT 4106 9687 4097 9681 4084 9687
DerganLocal storm report, Jun 25, 8:33 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
933 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HEAVY RAIN 8 W WEST POINT 41.84N 96.86W
06/25/2021 M4.50 INCH CUMING NE NWS EMPLOYEE
MEASURED 4.5" AND STILL RAINING.
&&Local storm report, Jun 25, 8:53 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
953 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HEAVY RAIN 5 SSW VALPARAISO 41.02N 96.87W
06/25/2021 M1.89 INCH LANCASTER NE PUBLIC
1.89 INCHES WITHIN 30 MINUTES.
&&Special weather statement, Jun 25, 9:12 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
1012 PM CDT Fri Jun 25 2021
NEZ066>068-260345-
Cass NE-Otoe NE-Lancaster NE-
1012 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LANCASTER...
NORTHWESTERN OTOE AND SOUTHWESTERN CASS COUNTIES UNTIL 1045 PM CDT...
At 1012 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Elmwood, or 13 miles east of Lincoln, moving east at 35
mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Eastern Lincoln, Waverly, Louisville, Bennet, Elmwood, Greenwood,
Palmyra, Unadilla, Murdock, Eagle, Manley, Alvo, South Bend,
Louisville State Recreation Area and Platte River State Park.
This includes Interstate 80 in Nebraska between mile markers 409 and
423.
LAT...LON 4069 9664 4102 9655 4100 9623 4100 9616
4067 9617
TIME...MOT...LOC 0312Z 274DEG 30KT 4085 9643
DeWald